T Nation

Just Did First Blood Test After Prohormone Cycle, Help


#1

hey guys I did my blood work today . I used a cycle of prohormons . This blood test is a month after fishing off my pct .
5-9 height
196 lbs
22 years old


#2

what kind of PCT did you do?


#3

It was a pct that came with the stack , bought it from bigdanesfitness. Thanks for your time


#4

so no PCT…

Get some clomid and dose it at 50mg a day for 4 weeks


#5

Alright bet ! Also the dr told me I have to do another blood work 2weeks from now to see if everything goes back to normal . Should I wait or buy clomid ?


#6

buy the clomid for sure


#7

what the fuck is up with that estrogen level? i’d get an AI to take care of that…

btw, what prohormone did you use?


#8

Is this a perfect example of a lab involving crashing test? Seems SUPER low and the E2 appears off the charts. Do you experience some crazy estrogen symptoms?


#9

Idk man but it’s tripping me out will deff do , thanks


#10

I do feel bloated , water retention , mood swings , being tired af. Some days feel a lil better . The dr acually sent me a letter sayin my test is low and estrogen is very high .


#11

Run a PCT. Nolvadex for 6 weeks.

Do week 1-4 @ 20mg a day and week 5-6 @ 10mg. If you cannot get nolvadex then use clomid instead.

Run Arimidex also. This is important to fix the estrogen.

Week 1-4 0.5mg every other day and week 5-7 0.25mg every other day.

Speak to you doctor to see if they will prescribe this for you and try and get bloods done again four weeks into PCT and a few weeks after finishing


#12

what did your Dr suggest? i’m surprised they didn’t put you on a Rx aromatase inhibitor, or get additional bloodwork…

here’s what i’d suggest, and why.

i would not take a SERM in this situation, since your E2 is so high. a SERM won’t fix it, and might make it a tad bit worse… also, there are 2 main negative feedback mechanisms acting on the HPTA: androgens, and estrogens. if either one is high, then they will suppress testosterone production… in this case, your estrogen is crazy high, and will continue to suppress your HPTA until you can bring that down… (the only reason to take a SERM now, IMO, is if you are getting gyno, and i’d suggest running raloxifene for that).

your liver values are high (ALT), and that could be from the prohormone, from your high estrogen, or both. anyway, since your liver metabolizes estrogen, you need to get that functioning better so it manages your estrogen better. i’d suggest phosphatylcholine (500 mg/day) and TUDCA (500 mg/day) and see how that works.

also, you need to make sure you getting enough zinc, magnesium and Vitamin d to optimize your hormones; in this case, lower your E2 and raise your testosterone. if you’re not doing so already, i’d suggest getting some ZMA and Vitamin D, as well.

and finally, get an AI… personally, i like Aromasin (25 mg/night w/ meal). it might not do the trick here, but it is the fastest acting.


#13

Thank you for your detailed respond man , appreciate it boss


#14

It’s called extreme by flex fitness